# SDR UALA2011120606697

- Difficulty date: December 5, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 64,620 hours, 9,392 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Heat Shield
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE AFT HEAT SHIELD DAMAGED FROM GAP STRIP.  REMOVED HEAT SHIELD.  HEAT SHIELD REPAIRED, REINSTALLED HEAT SHIELD IAW AMM.
